Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Doxinate and emiset. What are the medicine for?

i am 7 weeks pregnant . I have heavy vomiting and nausea . Doctor has prescribed me doxinate and emiset (as SOS medicine). If I take doxinate just after vomiting, I puke the tablet too. I heard emeset is for cancer patients. What do I do now?
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  657
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi ;
welcome to HealthcareMagic
Emeset is ondenseteron a anti -emetic drug.It is a safe drug because the extra-pyramidal reaction is not there with this drug also drug reactions are rare so it has become a drug of choice all over the world from kids to aduts.It is for any vomiting and not just for cancer patients.Take Emeset first ;you can get a mouthdissolving tablet so can be taken without water so there will be less chance of vomiting;then after about an hour take Doxinate twice a day .This may reduce the incidence of vomiting.
Hope this helps you.
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor